# SDR SWIA2019123147497

- Difficulty date: November 14, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING BATT RIB STIFFNER HAS CRACK AT APPROX WS 48.30 (C-CHECK) RO 12/27/2019  REMOVED AND REPLACED THE RH WING BATT RIB STIFFENER AT APPROX WS 48.30 REF BOMBARDIER DWG AND CRJ200 SRM.  SEE CONTINUATION FOR FUTHER DETAILS  / COMPLIED WITH SKYWEST TASK CARD.
